X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (59) 59
mathematics, applied (49) 49
analysis (33) 33
differential equations (30) 30
existence (30) 30
mathematics, general (30) 30
mathematical analysis (25) 25
functional analysis (24) 24
partial differential equations (24) 24
difference and functional equations (23) 23
ordinary differential equations (23) 23
boundary value problems (20) 20
riemann-liouville fractional derivative (19) 19
34a08 (18) 18
uniqueness (18) 18
differential-equations (17) 17
algebra and number theory (16) 16
applied mathematics (15) 15
26a33 (14) 14
boundary conditions (12) 12
caputo fractional derivative (12) 12
derivatives (12) 12
operators (12) 12
positive solutions (12) 12
theorems (12) 12
fixed points (11) 11
integrals (11) 11
riemann-liouville derivative (11) 11
usage (11) 11
coupled system (10) 10
equations (10) 10
existence theorems (10) 10
fractional differential equation (10) 10
nonlinearity (10) 10
34b15 (9) 9
mathematical models (9) 9
mechanics (9) 9
34a12 (8) 8
calculus (8) 8
difference equations (8) 8
riemann-liouville (8) 8
caputo derivative (7) 7
fixed point theorems (7) 7
fractional calculus (7) 7
initial-value problems (7) 7
riemann–liouville fractional derivative (7) 7
approximations and expansions (6) 6
boundary value problem (6) 6
boundary-value-problems (6) 6
computational mathematics and numerical analysis (6) 6
fixed point theorem (6) 6
order (6) 6
research (6) 6
riemann-liouville fractional derivatives (6) 6
riemann–liouville derivative (6) 6
systems (6) 6
fixed point (5) 5
formulation (5) 5
fractional differential equations (5) 5
mathematical research (5) 5
mathematics, interdisciplinary applications (5) 5
physics, multidisciplinary (5) 5
stability (5) 5
34b27 (4) 4
appl.mathematics/computational methods of engineering (4) 4
cauchy formula (4) 4
dirac delta function (4) 4
engineering (4) 4
engineering, mechanical (4) 4
fixed point theory (4) 4
hyers–ulam stability (4) 4
integral boundary conditions (4) 4
iterative methods (4) 4
mathematics of computing (4) 4
mechanical engineering (4) 4
methods (4) 4
monotone iterative technique (4) 4
positive solution (4) 4
riemann-liouville derivatives (4) 4
riemann-liouville fractional integral (4) 4
riemann–liouville derivatives (4) 4
riemann–liouville fractional integral (4) 4
system (4) 4
tests, problems and exercises (4) 4
theory of computation (4) 4
variational-problems (4) 4
34b18 (3) 3
abstract harmonic analysis (3) 3
applications of mathematics (3) 3
auman integral (3) 3
boundary-value problem (3) 3
classical fields (3) 3
computer science (3) 3
convex analysis (3) 3
delay (3) 3
differential games (3) 3
diffusion (3) 3
directional derivative (3) 3
formalism (3) 3
fractional euler-lagrange equations (3) 3
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2010, Volume 367, Issue 1, pp. 260 - 272
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 2007, Volume 187, Issue 2, pp. 777 - 784
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2011, Volume 384, Issue 2, pp. 211 - 231
In this paper, we investigate the existence of solutions of the periodic boundary value problem for nonlinear impulsive fractional differential equation... 
Impulsive | Periodic boundary value problem | Riemann–Liouville sequential fractional derivative | Riemann-Liouville sequential fractional derivative | EXISTENCE | SPACE | MATHEMATICS | MATHEMATICS, APPLIED | POSITIVE SOLUTIONS | INITIAL-VALUE PROBLEMS | UNIQUENESS
Journal Article
Computers and Mathematics with Applications, ISSN 0898-1221, 09/2013, Volume 66, Issue 5, pp. 883 - 891
Journal Article
International Journal of Non-Linear Mechanics, ISSN 0020-7462, 04/2017, Volume 90, pp. 32 - 38
Based on Riemann-Liouville fractional derivatives, conserved quantities and adiabatic invariants for fractional generalized Birkhoffian systems are... 
Conserved quantity | Riemann-Liouville fractional derivative | Adiabatic invariant | Generalized Birkhoffian system | SEQUENTIAL MECHANICS | CALCULUS | PERTURBATION | LAGRANGIANS | MEI SYMMETRY | FORMULATION | MECHANICS | DYNAMICAL-SYSTEMS | NOETHERS THEOREM | Generalized Birlchoffian system | VARIATIONAL-PROBLEMS | DERIVATIVES
Journal Article
Differential Equations and Dynamical Systems, ISSN 0971-3514, 7/2017, Volume 25, Issue 3, pp. 373 - 383
This paper adopts the inverse fractional differential operator method for obtaining the explicit particular solution to a linear sequential fractional... 
Riemann–Liouville derivative | Inverse fractional differential operators | Fractional differential equations | Mathematics, general | Mathematics | Inverse differential operators | Engineering, general | Computer Science, general | Jumarie’s fractional derivation | Differential equations
Journal Article
Fractional Calculus and Applied Analysis, ISSN 1311-0454, 3/2013, Volume 16, Issue 1, pp. 171 - 188
Journal Article
Annales Universitatis Paedagogicae Cracoviensis. Studia Mathematica, ISSN 2081-545X, 12/2018, Volume 17, Issue 1, pp. 103 - 125
In this paper we study existence and uniqueness of solutions for a coupled system consisting of fractional differential equations of Caputo type, subject to... 
coupled system | uniqueness | existence | Caputo fractional derivative | Hyers–Ulam stability | Riemann–Liouville fractional integral | fixed point theorem
Journal Article
Electronic Journal of Qualitative Theory of Differential Equations, ISSN 1417-3875, 2011, Volume 2011, Issue 87, pp. 1 - 13
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2010, Volume 371, Issue 1, pp. 57 - 68
In this paper, we investigate the existence of positive solutions for the singular fractional boundary value problem: D α u ( t ) + f ( t , u ( t ) , D μ u ( t... 
Fractional differential equation | Singular Dirichlet problem | Riemann–Liouville fractional derivative | Positive solution | Riemann-Liouville fractional derivative | MATHEMATICS | ORDER | MATHEMATICS, APPLIED | BOUNDARY-VALUE PROBLEM
Journal Article
Journal of Applied Mathematics and Computing, ISSN 1598-5865, 2/2012, Volume 38, Issue 1, pp. 641 - 652
Journal Article
Journal of Automation and Information Sciences, ISSN 1064-2315, 2008, Volume 40, Issue 6, pp. 1 - 11
Consideration is given to inhomogeneous linear systems of differential equations with classical Riemann-Liouville fractional derivatives as well as the... 
Riemann-Liouville fractional derivatives | Sequential derivatives | Fractional differentiation | Derivation of fractional order | fractional differentiation | sequential derivatives | AUTOMATION & CONTROL SYSTEMS | derivation of fractional order
Journal Article
New York Journal of Mathematics, ISSN 1076-9803, 2014, Volume 20, pp. 1237 - 1251
In this paper we study some boundary value problems for fractional analogue of Helmholtz equation in a rectangular and in a half-band. Theorems about existence... 
Fractional differential equation | Laplace operator | Boundary value problem | Mittag-Leffler function | Helmholtz equation | Riemann–Liouville operator | Sequential derivative | Caputo operator | MATHEMATICS | Riemann-Liouville operator | fractional differential equation | sequential derivative | boundary value problem
Journal Article
Fractional Calculus and Applied Analysis, ISSN 1311-0454, 2015, Volume 18, Issue 1, pp. 192 - 207
In this paper, we define fractional derivative of arbitrary complex order of the distributions concentrated on R+, based on convolutions of generalized... 
Dirac delta function | Caputo derivative and Riemann-Liouville derivative | Convolution | Gamma function | Abel's equation | Distribution | MATHEMATICS | MATHEMATICS, APPLIED | MATHEMATICS, INTERDISCIPLINARY APPLICATIONS | DISTRIBUTIONAL PRODUCTS | convolution | distribution
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.